# SDR JR2R2012011300036

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 23,547 hours, 16,407 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH67033754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL CORRODED JUST AFT OF FRAME AT FS 501.  REPAIRED IAW RO CRJ7-53-0501.
